A model structure for coloured operads in symmetric spectra

Autor(en): Gutierrez, Javier J.
Vogt, Rainer M.
Stichwörter: ALGEBRAS; Coloured operad; Localization; Mathematics; RESOLUTION; Symmetric spectra
Erscheinungsdatum: 2012
Herausgeber: SPRINGER HEIDELBERG
Journal: MATHEMATISCHE ZEITSCHRIFT
Volumen: 270
Ausgabe: 1-2
Startseite: 223
Seitenende: 239
Zusammenfassung: 
We describe a model structure for coloured operads with values in the category of symmetric spectra (with the positive model structure), in which fibrations and weak equivalences are defined at the level of the underlying collections. This allows us to treat R-module spectra (where R is a cofibrant ring spectrum) as algebras over a cofibrant spectrum-valued operad with R as its first term. Using this model structure, we give sufficient conditions for homotopical localizations in the category of symmetric spectra to preserve module structures.
ISSN: 00255874
DOI: 10.1007/s00209-010-0794-2

Show full item record

Google ScholarTM

Check

Altmetric